Alert archive / New Jersey / Areal Flood Advisories in 2017

Areal Flood Advisory 22, NWS Philadelphia/Mount Holly

May 13, 20174 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at May 13, 2017, 9:30 AM EDT for 4 counties in New Jersey. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
May 13, 2017, 9:30 AM EDT (13:30 UTC)
Expired
May 13, 2017, 3:30 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 1.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2017-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2017-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

216 
WGUS81 KPHI 131330
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
930 AM EDT SAT MAY 13 2017

NJC001-005-009-029-131730-
/O.NEW.KPHI.FA.Y.0022.170513T1330Z-170513T1730Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Ocean NJ-Cape May NJ-Burlington NJ-
930 AM EDT SAT MAY 13 2017

The National Weather Service in Mount Holly NJ  has issued a

* Flood Advisory for...
  Southeastern Atlantic County in southern New Jersey...
  Southeastern Ocean County in southern New Jersey...
  Cape May County in southern New Jersey...
  Southeastern Burlington County in southern New Jersey...

* Until 130 PM EDT

* At 930 AM EDT...Doppler radar indicated areas of moderate to heavy 
  rain that will cause minor flooding in the advisory area. Flooding 
  is expected on roadways and in areas of poor drainage.

* Some locations that will experience flooding include...
  Atlantic City, Ocean City, Barnegat, Pleasantville, Somers Point, 
  Ventnor City, Brigantine, Northfield, Absecon, Margate City, Egg 
  Harbor City, North Wildwood, Tuckerton, Wildwood Crest, Woodbine, 
  Sea Isle City, Estell Manor, Avalon and Surf City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of urban 
areas...highways...streets and underpasses as well as other drainage 
areas and low lying spots.

&&

LAT...LON 3967 7411 3942 7430 3919 7462 3891 7486
      3893 7500 3915 7493 3915 7494 3978 7439
      3977 7409

$$

Iovino
3 follow-up statements
120 
WGUS81 KPHI 131638
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
1238 PM EDT SAT MAY 13 2017

NJC001-005-009-029-131930-
/O.EXT.KPHI.FA.Y.0022.000000T0000Z-170513T1930Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Ocean NJ-Cape May NJ-Burlington NJ-
1238 PM EDT SAT MAY 13 2017

The National Weather Service in Mount Holly NJ  has extended the

* Flood Advisory for...
  Southeastern Atlantic County in southern New Jersey...
  Southeastern Ocean County in southern New Jersey...
  Cape May County in southern New Jersey...
  Southeastern Burlington County in southern New Jersey...

* Until 330 PM EDT

* At 1235 PM EDT...Doppler radar indicated heavy rain that will 
  cause minor flooding in the advisory area. Roadway flooding and 
  flooding in areas of poor drainage will continue. 

* Some locations that will experience flooding include...
  Atlantic City, Ocean City, Cape May, Barnegat, Pleasantville,
  Somers Point, Ventnor City, Brigantine, Northfield, Absecon,
  Margate City, Egg Harbor City, North Wildwood, Tuckerton, Wildwood
  Crest, Woodbine, Sea Isle City, Estell Manor, Avalon and Surf City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of urban 
areas...highways...streets and underpasses as well as other drainage 
areas and low lying spots.

&&

LAT...LON 3967 7411 3942 7430 3919 7462 3891 7486
      3893 7500 3915 7493 3915 7494 3978 7439
      3977 7409

$$

Iovino
404 
WGUS81 KPHI 131854
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
254 PM EDT SAT MAY 13 2017

NJC009-131903-
/O.CAN.KPHI.FA.Y.0022.000000T0000Z-170513T1930Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cape May NJ-
254 PM EDT SAT MAY 13 2017

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR CAPE MAY COUNTY...

THE HEAVY RAIN HAS ENDED AND FLOOD WATER IS RECEDING.
THEREFORE, THE FLOODING THREAT HAS ENDED.

LAT...LON 3967 7411 3942 7430 3926 7452 3927 7457
      3929 7455 3928 7459 3934 7477 3978 7439
      3977 7409

$$

NJC001-005-029-131930-
/O.CON.KPHI.FA.Y.0022.000000T0000Z-170513T1930Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Ocean NJ-Burlington NJ-
254 PM EDT SAT MAY 13 2017

...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 330 PM EDT FOR
SOUTHEASTERN ATLANTIC...SOUTHEASTERN OCEAN AND SOUTHEASTERN
BURLINGTON COUNTIES...

At 253 PM EDT, the public reported minor flooding in Atlantic City 
and on Long Beach Island. Up to two inches of rain have already 
fallen.

Some locations that will experience flooding include...
Atlantic City, Ocean City, Barnegat, Pleasantville, Somers Point,
Ventnor City, Brigantine, Northfield, Absecon, Margate City, Egg
Harbor City, Tuckerton, Estell Manor, Surf City, Port Republic,
Longport, Corbin City, Wading River, Warren Grove and Pomona.

Additional rainfall of up to one inch is possible over the area this 
afternoon before the rain tapers off. This additional rain will 
result in minor flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3967 7411 3942 7430 3926 7452 3927 7457
      3929 7455 3928 7459 3934 7477 3978 7439
      3977 7409

$$

SFJ
607 
WGUS81 KPHI 131929
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
329 PM EDT SAT MAY 13 2017

NJC001-005-029-131939-
/O.EXP.KPHI.FA.Y.0022.000000T0000Z-170513T1930Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Ocean NJ-Burlington NJ-
329 PM EDT SAT MAY 13 2017

...THE FLOOD ADVISORY WILL EXPIRE AT 330 PM EDT FOR SOUTHEASTERN
ATLANTIC...SOUTHEASTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

The heavy rain has ended, and flooding is no longer expected to pose
a threat.

LAT...LON 3967 7411 3942 7430 3926 7452 3927 7457
      3929 7455 3928 7459 3934 7477 3978 7439
      3977 7409

$$

SFJ

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 13, 6:08 AM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, May 13, 6:08 AM EDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
608 AM EDT Sat May 13 2017

.SYNOPSIS...
Low pressure along the Virginia coast will intensify northeastward,
reaching Cape Cod by daybreak Sunday. It becomes an even larger and
stronger storm circulation over the Maritimes on Monday. High
pressure develops from the Carolinas to Bermuda Tuesday through
Thursday. A cold front should move south into the mid Atlantic
states by next Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
600 am update: Coastal low is making progress northward this
morning, now located just east of Virginia Beach. Hi-res
convection-allowing models (CAMs) continue to indicate a ramp-
up in precipitation, with embedded convective cells, within the
next 2-3 hours in Delmarva moving/spreading slowly east-
northeastward into adjacent southern New Jersey through the rest
of the morning into early afternoon. This will be the critical
period of the forecast, as the development of this heavier
precipitation will lead to fairly high storm totals in this
corridor. If this fails to develop, QPF will likely be lower
than current forecasts. Very recent radar trends are indicating
stronger showers developing on the south side of the
precipitation shield near Salisbury, MD. Further development may
occur on the west side of Chesapeake Bay this morning as well.

Main adjustments were to update QPF based on latest CAM guidance
and to start trimming PoPs on the southwest side during the
afternoon hours a bit more and a bit quicker than forecast
previously.

Previous discussion below...

Coastal low is slowly developing and moving northward just off
the North Carolina coast early this morning. Broad shield of
rain in much of the Mid-Atlantic this morning, with heavier
precipitation generally south of I-76 at this time. Models are
in fairly good agreement bringing the heaviest rainfall through
the area from around 6 am to 6 pm, with drying progressing
southwest to northeast through the CWA beginning this afternoon.
Model projections of QPF have also converged in the past few
hours, bringing the highest totals generally southeast of a
Dover to Belmar line. However, several of the recent HRRR and
RAP simulations, as well as the WRF-ARW suggest a second maximum
in QPF northwest of the NJ coast, somewhere near the I-95
corridor. This second maximum appears tied to mesoscale banding,
and is a decent bet given the strong dynamics in play with this
rapidly developing system. Latest precipitation accumulation
forecast takes this second maximum into account, generally by
broadening the highest QPF a little bit westward into the I-95
corridor. Confidence remains moderate in storm totals but a
little bit higher in the geographic depiction of lower vs.
higher amounts. QPF was a blend of previous forecast, WPC
guidance, the past several runs of the HRRR/RAP, the RGEM, and a
bias-corrected consensus of the operational models.

General QPF ranges:

Northwest of the Fall Line: 0.50-1.25 in.
I-95 corridor: 1-2 in.
South and east of Dover to Belmar line: 1.5-3 in.

Aided by upper-level jet coupling and strong differential
cyclonic vorticity advection as the northern-stream vort max
approaches the Northeast today, widespread moderate to heavy
rain will occur this morning. However, very strong upward
vertical velocities near the surface low itself may generate
enough midlevel cooling to permit the development of marginal
elevated instability. Convection-allowing models (CAMs) continue
to suggest convection from early this morning through mid-
afternoon generally southeast of Dover to Belmar, with fairly
good agreement with a southwest to northeast track of a loosely
organized line of convection (or perhaps more isolated/scattered
cells) moving through the lower Delmarva Peninsula to coastal
New Jersey. This would likely contribute to locally higher storm
totals, something that has been picked up on for a while by
recent CAMs and even some of the mesoscale models yesterday.

Though not expecting widespread hydro issues, slight chances for
convection and very strong dynamics/upward vertical velocities
are suggestive of isolated/localized flooding (mainly of the
urban/poor-drainage variety).

Temperatures will rise little today, with forecast maximum
temperatures 15 to 20+ degrees below seasonal averages. East
winds will transition to northeasterly and become a bit stronger
this afternoon, especially near the coast.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
600 am update: Fine-tuned tonight's forecast to quicken the pace
of lowering PoPs southwest to northeast through the CWA. Sky
cover may be overly pessimistic late in the night as well, but
consensus guidance is not too far from what is in the grids
currently. If skies clear out quicker than advertised, patchy
fog is a good bet, particularly northwest of the Fall Line. Did
not add this to the grids yet, but will pass along to the next
shift.

Previous discussion below...

The surface low is expected to be just east of the New Jersey
coast by 00Z Sunday, with a very tight pressure gradient
developing on the west side. Winds will likely continue to be
gusty near the coast. However, the rain should be mainly
confined to northern/central NJ this evening and should
gradually move northeast out of the region late tonight. Given
the strong dynamics in play, rain will likely be moderate/heavy
in these areas early this evening, with urban/poor-drainage
flooding remaining a concern. Most guidance has the
precipitation moving out by midnight, and the forecast was
updated to reflect this trend.

With cloud cover likely sticking around much of the night and
winds remaining elevated (while backing to a north/northwest
direction upstream of the surface low), temperatures will
continue to remain fairly steady, generally ranging from 40
degrees near the Poconos to 50 degrees near the coast. Winds
should be 10 to 20 mph, with higher gusts likely near the coast.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
**Windy at times Sunday into Monday then near 90 degree heat
 develops midweek**

500 mb: A strengthening but eastward progressing cold closed low
develops near Cape Cod Sunday with strong ridging and above
normal heights to follow over the mid Altantic states by midweek.
A short wave passage through southeast Canada Friday briefly
weakens-dents the anomalously warm ridge here.

Temperatures:  the month of May as you know has been colder than
normal. Wherever it stands for the first 12 days in the Saturday
morning climate station reviews (-5MPO to -2 ABE/PHL and -1F
GED)... count on those negative departures being trimmed by 1
to 2 degrees by next weekend. That means, despite the contribution
of below normal temps today through Monday (around 3-5F below
normal Sunday and Monday, the positive departure rebound will
begin slashing the negative departure, as temps average near
normal Tuesday, 7 to 12 degrees above normal Wednesday... 13 to
15F above normal Thursday and probably still 5 to 10F above
normal Friday.

Forecast basis: generally a 50 50 blend of the 00z/13 GFS/NAM MOS
(statistical guidance) Sunday-Monday, the GFS MEXMOS Monday night,
and then then the WPC D4-8 05z/13 guidance Tue-Fri.

The dailies...

Sunday (Mothers Day)...gusty west to northwest winds to 20 MPH Noon
but increases to 25-30 mph by 4 PM with a short wave lobe
approach on the southwest fringe of the increasingly large New
England eastward progressing closed low aloft, causing scattered
showers (shower tops per Tsection around 15K to 18K) across ne
PA and NNJ...possibly a sprinkle elsewhere. Have slight chc
thunder the I80 region due to a little bit of Cape and rather
high TT. If thunder occurs, maybe small hail?

Sunday night...Leftover evening showers or a tstm far north
early as per the UKMET and EC modeled instability.  a gusty
northwest flow in the wake of the mid level vort lobe with
partial clearing during the night.

Monday...windy but partly sunny and dry...west northwest winds gusty
to 30 to 40 mph.

Tuesday...Mostly sunny and dry expected with an upper ridge building
over the area.  West wind gusts under 20 mph.

Wed/Thu...Very warm...Fair. High temps both days 85 to around 90.
Cooler at the shore and across the srn Poconos. Southwest wind
gusts 20 mph. There are bands of instability trying to cross
the area but it still may be too dry, this early in the greenup
season. So while MLC and some instability parameters suggest
thunder, especially Thu aftn, model disagreement and WPC pops
suggested playing this thunder option conservative for now, ie
no mention.

Fri...a cold frontal passage (CFP) later in the day?. CFP
timing uncertainty and multi model spread on when the best
chance for a shower or tstm. Confidence below avg on max temps,
which for PHL has a wide range of solutions from near 90 to near
70.

&&

.AVIATION /10Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

For the 06Z TAFs...Conditions will rapidly deteriorate this
morning from south to north through MVFR to IFR CIGs/VSBYs. Rain
could become moderate to heavy at times, especially between 09Z
and 18Z, and especially south/east of KPHL. Isolated thunder
possible at KACY, but confidence is too low to include in TAF at
this point. Winds will back from east to northeast to north
through the period. Speeds generally 5 to 15 kts, with stronger
gusts likely by afternoon, especially at KACY. Rain should end
southwest to northeast between 18Z and 00Z, but sub-VFR
conditions are expected to linger through Saturday night.

OUTLOOK...
Above average confidence on expected conditions all days described
below.

Sunday...Mostly VFR but briefly lower conditions possible in
scattered showers Sunday afternoon. An isolated tstm with small
hail not out of the question somewhere near I80 later Sunday or
Sunday evening. Gusty West northwest winds of 20kt midday but
25 to 30 kt late day.

Monday...VFR with gusty west to northwest winds 25-35 kt,
diminishing at night.

Tuesday...VFR.  West wind...gusts under 20kt.

Wed...VFR.  southwest wind gust 20 kt

&&

.MARINE...
Small craft advisory conditions have commenced on Delaware Bay
and the Delaware coastal waters. Guidance has come in strong
with wind gusts today, and given the strong start early this
morning, think a gale warning is appropriate for Lower Delaware
Bay and the coastal Atlantic waters north of Cape Henlopen. May
see isolated gale gusts at 44009 as well, but brief duration and
more marginal nature of the gusts suggests a special marine
warning may suffice here. After a burst of easterly gales this
morning, winds will transition to northerly/northwesterly this
evening, providing a longer-duration gale for much of the warned
area this evening/early tonight.

Rain and isolated storms are expected today into early this
evening. Aside from local restrictions in visibility, may see
enhanced gusts near the surface in the stronger showers/storms.

OUTLOOK...
Sunday...SCA will be needed on the ocean for west- northwest
wind gusts 25 to 30 kt by end of the day, maybe even DE Bay.
Scattered showers, especially across the Nrn NJ coastal waters.

Sunday night and Monday...probable SCA Atlantic waters for west to
northwest wind gusts 25-30 kt, especially late Sunday night!
Isolated gale force gusts possible.

Monday night...Gusty northwest winds diminish below SCA threshold.

Tuesday thru Wednesday...Sub-SCA conditions with fair weather.

&&

.TIDES/COASTAL FLOODING...
The latest available guidance suggests that spotty minor
flooding is possible but not overly likely with the high tide
this evening/tonight along the Delaware and New Jersey coasts.
Spotty minor flooding is looking less likely for the Eastern
Shore of Maryland this morning.

For Sandy Hook, NJ: Most guidance is right around flood level
but below advisory level for the Saturday evening high tide.
Only the most extreme solutions of the ensemble guidance suggest
advisory thresholds will be met, and only marginally so. The
guidance is even less supportive of advisory-level flooding for
points farther south on the New Jersey and Delaware coasts.
Therefore, will hold off on issuing any coastal flood advisories
for now.

The most likely place for minor flooding to occur if it does
would be from Atlantic City northward to Sandy Hook with
this evening's high tide.

&&

.CLIMATE...
These are the daily record rainfall totals for Saturday May 13.

ACY 3.12 1948
PHL 1.40 1948
ILG 2.12 1897
ABE 1.70 1948
TTN 1.43 1975
GED 1.04 1987
RDG 1.91 1897
MPO 1.81 1974

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 6 AM EDT Sunday for ANZ431-450>454.
     Small Craft Advisory until 6 PM EDT Sunday for ANZ455.
     Small Craft Advisory until 6 AM EDT Sunday for ANZ430.

&&

Synopsis...Drag
Near Term...CMS
Short Term...CMS
Long Term...Drag
Aviation...CMS/Drag
Marine...CMS/Drag
Tides/Coastal Flooding...
Climate...
Hazardous weather outlook, May 13, 4:29 AM EDT, 5 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
429 AM EDT Sat May 13 2017

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055-
060>062-070-071-101>106-140830-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-
Berks-Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
429 AM EDT Sat May 13 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Occasionally heavy rain today will be associated with brief periods
of poor drainage street flooding, especially the I-95 corridor
eastward to the coast.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ012>014-020>027-140830-
Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Cumberland-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-Southeastern Burlington-
429 AM EDT Sat May 13 2017

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.

.DAY ONE...Today and Tonight.

Occasionally heavy rain today will be associated with brief periods
of poor drainage street flooding. The heavy rain may linger into this
evening. There is a risk of minor coastal flooding during this
evenings high tide, especially in Monmouth and Ocean Counties.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-455-140830-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
429 AM EDT Sat May 13 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Brief gusts to gale force are possible this morning and again this
evening. In addition, widespread rain and isolated storms are
expected through early this evening. Locally strong wind gusts may
occur with the stronger showers and storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ431-450>454-140830-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
429 AM EDT Sat May 13 2017

...GALE WARNING IN EFFECT UNTIL 6 AM EDT SUNDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Northwest winds may reach gale force Sunday evening into early
Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 10:01 AM EDTAreal Flood AdvisoryPHIMonmouth, Ocean8 hr
May 13, 12:28 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr

Nearby

Areal Flood Advisories in New Jersey, 2017Every areal flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.